An impulsive ratio-dependent predator-prey system with diffusion


Akhmet M. U. , Beklioglu M. , Ergenc T., Tkachenko V. I.

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.7, no.5, pp.1255-1267, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1016/j.nonrwa.2005.11.007
  • Title of Journal : NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
  • Page Numbers: pp.1255-1267
  • Keywords: predator-prey system with diffusion, functional response, permanence, periodic solutions, stability, QUALITATIVE-ANALYSIS, GLOBAL DYNAMICS, PERTURBATIONS, STABILITY, EQUATIONS

Abstract

We investigate the predator-prey system with diffusion, when biological and environmental parameters are assumed to change in periodical manner over time. The system is affected by impulses which can be considered as a control. Conditions for the permanence of the predator-prey system and for the existence of a unique globally stable periodic solutions are obtained. (c) 2005 Elsevier Ltd. All rights reserved.